# SDR ZW0A0101303

- Difficulty date: April 16, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPT THE LT TIE DOWN TRACK WAS CORRODED AT STA 598 TO 680.  INSTALLED NEW TRACK PER 53-05, FIG 4.
